It is currently Fri Aug 18, 2017 10:46 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Wed Mar 04, 2015 8:45 pm 
Offline
Average Poster
Average Poster

Joined: Tue Sep 23, 2014 2:13 am
Posts: 12
Ive been on bupe for almost 7 months now, i recently switched from generics to the strips, because my new insurance doesn't cover the generic version(which i thought to be a good thing(i should note they do, but it takes a arm and a leg to get them to prior auth it))..

But im on the strips now, have been for a month now, and recently its turned under my tongue to what i mention in the title... It hurts so bad when i put a suboxone in, like really bad.

I just had a appointment, but i didn't bring it up because i couldn't afford to pay for anything out of pocket, and it would have took a day or two for my insurance to approve the generics. Or if my doc gave me subutex that would have took a day or two as well. And i wouldn't have enough suboxone to cover me until it got approved. So i didn't even bring it up, but its gets getting painful..


Should i just call up and make a appointment to see my doc again because of it? ... What should i say when he asks why i didn't bring it up a few days ago? (i mean i could just say it happened in the few days)...Also are there any reasons or ways to help heal this? ...


Obviously i have to do something. :(


Top
 Profile  
 
PostPosted: Thu Mar 05, 2015 12:03 am 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4127
The same thing happened to me a couple months after I started on suboxone. This too shall pass!

I think the main thing to know is that it will get better soon. It's like when you are working with a tool and develop a blister. When the blister heals the skin will be tougher. It only happened to me one time.

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Thu Mar 05, 2015 12:36 am 
Offline
Average Poster
Average Poster

Joined: Tue Sep 23, 2014 2:13 am
Posts: 12
Amy-Work In Progress wrote:
The same thing happened to me a couple months after I started on suboxone. This too shall pass!

I think the main thing to know is that it will get better soon. It's like when you are working with a tool and develop a blister. When the blister heals the skin will be tougher. It only happened to me one time.

Amy

Thanks for the reply, yeah its bearable, but its been at least two weeks since its started to hurt, and at least a week since its hurt the most... It doesn't seem to be getting better, and it hurts even hours after i have dosed, and it hurts to chew stuff.... Should i just wait another week and see then? or? and did you do anything to help with it? (like warm salt water for example).


Top
 Profile  
 
Our Sponsors
PostPosted: Thu Mar 05, 2015 1:35 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
I had the same issue when I first started treatment, and so have others I know. It might be something specific to the strips, but I'm not sure. As Amy said, it will go away eventually. The best thing to do is try to alter your administration site by applying the strip in small pieces to the inside of your cheek and gum for a few days until it has a chance to heal a bit. It takes some practice to get good absorption this way with a strip, but it will work. I never tried salt water, but it sounds like it may help...it never hurts to give it a try. I just toughed it out until it healed.

I have a family member that has this crop up every now and then even several years after first starting treatment. She seems to think it is something in certain batches of the strips that does it, but who really knows. It's not even listed as a side effect of the meds that I'm aware of, but I'm pretty certain it is from the subs.

You might even just give your doctor's office a call and tell them what's going on. They may be able to give you some tips on how to get past this without having to go to the office.

Good luck!

Q

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
PostPosted: Thu Mar 05, 2015 2:12 am 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
I still get it from time to time and do what Q said. Put the film between my upper lip and gum. It takes much longer to absorb but it works great for me. It will take 4-7 days for your tongue to heal.

That is where people who chew tobacco put their stuff. Just a little pinch between the cheek and gum.

Hope that helps.

r

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group